The second homology group of current Lie algebras
K-theory - Strasbourg, 1992, Astérisque no. 226  (1994), p. 435-452
@incollection{AST_1994__226__435_0,
     author = {Zusmanovich, Paul},
     title = {The second homology group of current Lie algebras},
     booktitle = {$K$-theory - Strasbourg, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     pages = {435-452},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__226__435_0}
}
Zusmanovich, Paul. The second homology group of current Lie algebras, in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 435-452. http://www.numdam.org/item/AST_1994__226__435_0/

[FT] B. L. Feigin, B. L. Tsygan, Cyclic homology of algebras with quadratic relations, universal enveloping algebras and group algebras, Lect. Notes Math. 1289 (1986), 210-239.

[F] D. B. Fuchs, Cohomology of infinite-dimensional Lie algebras, Consultants Bureau, N. Y., 1986.

[H] A. Haddi, Homologie des algèbres de Lie étendues a une algèbre commutative, Comm. Alg. 20 (1992), 1145-1166.

[J] N. Jacobson, Structure and representations of Jordan algebras, AMS Colloquium Publ., 1968.

[Kac] V. G. Kac, Infinite Dimensional Lie Algebras, Birkhäuser, Basel, 1983.

[Kas1] C. Kassel, A Künneth formula for the cyclic cohomology of /2-graded algebras, Math. Ann. 275 (1986), 683-699.

[Kas2] C. Kassel, L'homologie cyclique des algèbres enveloppantes, Invent. Math. 91 (1988), 221-251.

[KL] C. Kassel, J.-L. Loday, Extensions centrales d'algèbres de Lie, Ann. Inst. Fourier 32 (1982), 119-142.

[KS] M. A. Knus, U. Stammbach, Anwendungen der Homologietheorie der Liealgebren auf Zentralreihen und auf Präsentierungen, Comm. Math. Helv. 42 (1967), 297-306.

[LQ] J.-L. Loday, D. Quillen, Cyclic homology and Lie algebra homology of matrices, Comm. Math. Helv. 59 (1984), 565-591.

[S] L. J. Santharoubane, The second cohomology group for Kac-Moody Lie algebras and Kahler differentials, J. Algebra 125 (1989), 13-26.